MAUDE Adverse Event Report: ALN IMPLANTS CHIRURGICAUX ALN OPTIONAL VENA CAVA FILTER; VENA CAVE FILTER

ALN IMPLANTS CHIRURGICAUX ALN OPTIONAL VENA CAVA FILTER; VENA CAVE FILTER
Model Number FJ.120096
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/31/2020
Type of Reportable Event Serious Injury
Event or Problem Description
In (b)(6) 2020, the patient underwent an ivc filter implantation procedure for dvt.On (b)(6) 2020, endoscopic images revealed perforation in the duodenum.Patient asymptomatic.On (b)(6) 2020, the physician removed the filter with the filter extraction kit.A check angiography revealed the extravasation occurred where the filter perforated.The physician thinks that it is not serious.

Brand Name
ALN OPTIONAL VENA CAVA FILTER
Common Device Name
VENA CAVE FILTER
Manufacturer (Section D)
ALN IMPLANTS CHIRURGICAUX
589 chemin du niel
bormes les mimosas, 83230
FR  83230
MDR Report Key10618675
Report Number3007080617-2020-00003
Device Sequence Number14110998
Product Code DTK
UDI-Device Identifier03760017680011
UDI-Public3760017680011
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K163699
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date11/01/2022
Device Model NumberFJ.120096
Device Lot Number121217
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/02/2020
Initial Report FDA Received Date10/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age79 YR